# SDR UPS96820105

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 57500922
- Condition: Cracked
- Location: Fs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C.  RIGHT TRAP FITTING AFT OUTBOARD VERTICAL FLANGE HAS .75 INCH CRACK, FS 902, LONGERON 24R.  REPLACED FITTING PER DRAWING NR 5750092.
